×

Remarks on a non-local boundary value problem. (English) Zbl 1186.34029

Summary: We remark that results on existence of symmetric positive solutions obtained in some recent papers can, in fact, be deduced as special cases of some known results. We also correct the values of the principal eigenvalue previously given in some examples.

MSC:

34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B18 Positive solutions to nonlinear boundary value problems for ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Webb, J.R.L.; Infante, G., Positive solutions of nonlocal boundary value problems: A unified approach, J. lond. math. soc., 2, 74, 673-693, (2006) · Zbl 1115.34028
[2] Ma, Ruyun, A survey on nonlocal boundary value problems, Appl. math. E-notes, 7, 257-279, (2007) · Zbl 1163.34300
[3] Wang, She-Jun; Sun, Hong-Rui, Optimal existence criteria for symmetric positive solutions to a singular three-point boundary value problem, Nonlinear anal., 69, 4266-4276, (2008) · Zbl 1159.34316
[4] Sun, Yongping, Existence and multiplicity of symmetric positive solutions for three-point boundary value problem, J. math. anal. appl., 329, 998-1009, (2007) · Zbl 1154.34313
[5] Sun, Yongping, Optimal existence criteria for symmetric positive solutions to a three-point boundary value problem, Nonlinear anal., 66, 1051-1063, (2007) · Zbl 1114.34022
[6] Sun, Yongping; Zhang, Xiaoping, Existence of symmetric positive solutions for an \(m\)-point boundary value problem, Bound. value probl., 14 pp, (2007), Art. ID 79090 · Zbl 1148.34020
[7] Graef, John R.; Kong, Lingju, Solutions of second order multi-point boundary value problems, Math. proc. Cambridge phil. soc., 145, 489-510, (2008) · Zbl 1166.34007
[8] Infante, Gennaro; Webb, J.R.L., Loss of positivity in a nonlinear scalar heat equation, Nodea nonlinear differential equations appl., 13, 249-261, (2006) · Zbl 1112.34017
[9] Webb, J.R.L., Multiple positive solutions of some nonlinear heat flow problems, Discrete contin. dyn. syst., 895-903, (2005), (Suppl) · Zbl 1161.34007
[10] Infante, Gennaro; Webb, J.R.L., Nonlinear non-local boundary-value problems and perturbed Hammerstein integral equations, Proc. edinb. math. soc., 2, 49, 637-656, (2006) · Zbl 1115.34026
[11] Guidotti, P.; Merino, S., Gradual loss of positivity and hidden invariant cones in a scalar heat equation, Differential integral equations, 13, 1551-1568, (2000) · Zbl 0983.35013
[12] Webb, J.R.L.; Lan, K.Q., Eigenvalue criteria for existence of multiple positive solutions of nonlinear boundary value problems of local and nonlocal type, Topol. methods nonlinear anal., 27, 91-116, (2006) · Zbl 1146.34020
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.